# SDR COEA2013120416923

- Difficulty date: October 7, 2013
- Submitted: December 4, 2013
- Operation: Air carrier
- Aircraft: N923FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 135
- Aircraft time: 30,905 hours, 38,940 cycles
- System (JASC): 5711 · Wing Spar
- Part: Strip
- Part number: S57210627214
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CHECK, MAJOR REPAIR.  LEFT WING FWD SPAR LOWER STRIP SLAT HAS FRETTING DAMAGE RIB 13 - RIB 15.  REPAIR IAW SRAS S572R0320 8066.
